MathSciNet Relay Station
MathSciNet bibliographic data
MR285920 46.65
Willig, Paul Property $L$ and direct integral decompositions of $W-\sp{\ast} $algebras. Proc. Amer. Math. Soc. 30 1971 87–91.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement